# SDR DALA2025041602964

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 33,598 hours, 4,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 SEATS 34H AND 48B EPL HOUSINGS DAMAGED. CORRECTIVE ACTION: R/R EPL HOUSING ASSEMBLIES PER A330 AMM 33-52. OK FOR SERVICE. (6918958)
